The number of orbits of a group in two permutation representations

Evans, David and Siemons, Johannes (1993) The number of orbits of a group in two permutation representations. Archiv der Mathematik, 60 (5). pp. 420-424.

[img]
Preview
PDF (On_the_number_of_orbits_of_a_group_in_two_permutation_actions-1993.pdf)
Download (282kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    University of East Anglia > Faculty of Science > Research Groups > Logic
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:16
    URI: https://ueaeprints.uea.ac.uk/id/eprint/20019
    DOI: 10.1007/BF01202305

    Actions (login required)

    View Item